advertisement
Question
Posted by: Bok | 2007/05/08

Postoval - Periods - Please help

What is the possibilty of not having my period after taking postoval? I am realy desperate to have my periods.

Pklese help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you mean that you took Postoval and did not get a period, you need to see a doctor for further tests to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement